Hi. Every one just wanted to ask do any of you sweat a lot. I sweat like mad my hair and every thing is soaking with sweat wondering if it is. Meds. Or another symptom of. RA
i have vasculits which is also an auto immune disease, i am on steroids, methotrexate and just had ritiximub, I am the same as you regarding sweating. My condition made me sweat like mad and have fever type symptoms before i started on medication. However, my consultant has also told me that medication causes sweats, so I don't really have an answer for you, but to let you know you are not alone.
I also suffer with the dreaded sweating. Anywhere, everywhere. I have tried to tie it to the disease, the meds, I've tried to keep records. In the end, I've decided that I just have to live with it. Just another of the joys!!! M x
Yep! A real pain. I have hyperhydrosis, probably been brought about by the meds. I have been prescribed
Oxybutynin, which does help to a certain level. At least I'm not changing clothes 2 or 3 times day. This heatwave has really tested me. You have to ensure you do not overheat if taking meds to relieve excessive sweating. Does give you a very dry mouth though. Worth asking your GP for a referral. Good luck with it.
I too sweat like mad. I can be sitting here not moving and then all of a sudden my head sweats. My hair looks like i have just got out of a swimming pool. My dr even had the nerve to tell me it was my weight would you believe. No explanation as to why i sweat.xxxx
I too started sweating about 6 months ago, only from my head! It was really embarrassing because I am a primary school teacher, and those lovely little dears were always at pains to tell me that I had 'water coming out of my hair!' I went through all my may meds, and put it down to a blood pressure pill I'd just been prescribed. This was my only new med. I stuck it out, and now I am only sweating because of the very high temps we are having at the moment. I hope you find a solution to your sweating - I wouldn't wish it on my worst enemy.
Hi Shady, yep I suffer with head sweats and my hair is dripping and sweat runs off my face, yuk. My pain consultant told me that it is to do with the disease and having acute pain as well. I use a roll on called Driclor solution and put across my forehead, nape of neck, behind ears! Sometimes through my hair!! I used to use it daily but now twice a week. Side effect is you get itchy where applied but you do it before bed so it doesn't bother me. I hope this helps as I get very embarrassed!!! Have a good day and take care Michelle.
Me too. All of the above. Its got to the stage i dont go out socialising any more. Think i can say possibly all the medication xx Alison
My rheumatologist said that Methotrexate can cause sweating - of the hot flush type. It's certainly been very bad during this hot spell.
I also have bad head sweats and my hair is so thin that it looks like i just had a shower. I can be just sitting or The least exertion and the water is running down my face and dripping off. Ive had RA for 25 years but recently have been diagnosed with a cancer in my bone marrow, its very rare but 30% of sufferers also have RA. It is called
T Cell Large Granular Lymphocytic Leukaemia. I didn't know if it is that making me sweat. It is awful and embarrassing.
Hi Shady, I think maybe it is your body adjusting to the Meds. I had some sweating when I went from 10mg MTX to 20mg, that settled down ok but then when I started Plaquenil I had awful fatigue, rashes plus dreadful sweating. Hair ringing wet, pillow etc it was a nightmare. Rheumy took me off that and onto Arava 10mg every other day, now every day, just had a bit of laying down dizzyness (room swimming) with Arava but all ok now thank goodness. (I am also down to 3mg steroids at the moment) . I guess it wouldn't hurt to get the rheumy to try a change of Meds perhaps? xxx
I had many side effects from meds. One of many side effects was sweating alot from Sulfursalazine. I could be the meds.
I once told my RD consultant that my bottom sheet on my bed was like the Turin Shroud every morning when I woke. The sweating was really, really bad until I started on the Bio's. I still have them occasionally, mostly at night, but nothing as severe as I had early in my disease.
Prednisone gives me hot sweats.
I am on MYX only, and My neck gets so sweaty at times, dripping!I don't know if it's the MTX or the RA....
Hi, I sweat a lot too, I look as though I've just come out of the shower most of the time, the only thing is mine smells of ammonia, some times it smells that bad of it my eyes sting, I shower twice a day plus change my shirts up to 6 times a day and use a lot of deodorant.
Hi yes i suffer from sweating too , the back of my head and face. I too look like i have just got out of the shower and am constantly using tissues and have given up blowdrying my hair and applying make-up. I have started using a product called physi-cool from victoria health and this is helping .
I suffer from head/ hair neck sweats too, they come on for no reason. It is so embarrassing. I don't know if it is the disease, the mtx, the plaquinil or the menopause. I suspect the plaquinil, because that was reintroduced in January following a flare & the sweats are worse. Caffeine also triggers it, but I need my one cup a day. & am prepared to glow. Strangely not McDonalds coffee...
I wear 100% cotton or linen & that helps a bit especially in summer. I have icy feet, but that's another story.
Thanks for all the replys I. Don't think it's the metx. I was off it for 6 months and still get them. I started on Prednisone. 6months ago. So maybe. It is it I will be going off them soon so I hope that will help
Yes the sweat drips of the end of my nose and my hair is soaking.It is awful do not know what is causing it meds have not changed but it is very bad just now.
I know one of the symptoms of our condition is sweating but wondered if anyone has any advice on how...
flare up, I seem to be sweating an awful lot. I'm not sure whether any of you do have this problem?
suffer from very bad night sweats ? I am waking in the night almost every night and my bedding and I...
Start a Community